MathSciNet Relay Station
MathSciNet bibliographic data
MR1392311 52B55 (65D10 68U05)
Guibas, Leonidas J.; Overmars, Mark H.; Robert, Jean-Marc The exact fitting problem in higher dimensions. Comput. Geom. 6 (1996), no. 4, 215–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement